# SDR SWAA2021060987112

- Difficulty date: March 17, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Chafed
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON 193AL BODY FARING PANEL I/B SUPPORT BS667 LBL27. / REMOVED AND REPLACED FAIRING FORMER SUPPORT BS 667 LBL 27 FOR 193AL BODY FAIRING PANEL IAW SRM 51-40-05; SRM 51-40-02 AND AIPC 53-42-00-91B.
